I had gallbladder surgery two months ago. Surgery went fine. My primary care physician said I needed fluids when I came in and they overdosed me on Iv's and then had to give me lasix to get rid of the fluid. I have heart failure and have a defibrillator/pacemaker (when I went in, my heart problems were under control) so she said that threw me into heart failure; therefore, my surgery ended up not being so easy. When I got home, I got a severe case of gout which she felt was brought on by the lasix so now my uric acid levels are 12,4 and I am taking Alluprinol. However, my main problem in the last two months is loss of appetite and a horrible taste of any type of food I try to eat. I have lost 20 lbs. They keep telling me this will go away. Does this seem normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.